# SDR AALA202304176317

- Difficulty date: March 28, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,331 hours, 25,923 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Fitting
- Part number: 111A14012
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AILERON CENTERING MECHANISM UPPER SUPPORT FITTING AT CENTER WING BOX REAR SPAR LOCATED AT BS 663.75 AND LBL 21. REPLACED SUPPORT FITTING PER SRM 51-40-02-0G.
